# SDR ASOA200901236

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST BL 0.0 LT/RT HAVE INDICATIONS NOTED AT WL 69.0 APPROX .2" IN LENGTH 90 PERCENT FSH FAILED NDT INSP, AREAS MARKED ON ACFT.  REMOVED INBD EXHAUST VALVE AIR DUCT PN X9064 FOR ACCESS IAW SRM 51-41-00. AIR DUCT X9064 NEEDS INSTALLED AFTER REPLACEMENT OF POST AT BL 0.0 409H28. REMOVED VERTICAL POST AT BL 0 LT AND RT IAW SRM 51-42-06.  LOCATED AND DRILLED BL 0.0. LT AND RT 409+128 POST.  RIVETED POST TOGETHER IAW SRM 51-42-06 AND 51-42-21.  BL 0.0. POST REQUIRES INSTALL.  INSTALLED BL 0.0. POST AT FS. 409+128 IAW SRM 51-42-06 + 51-42-21.  INSTALLATION OF THE POST AT FS 409+128, BL 0 USING PLT 214-5 OR PLT 214-6 IS COMPLETED IAW REO 601R-53-41-1105 AND MEETS WITH ALL ITS REQUIREMENTS.
